Recurrence for random dynamical systems - Université de Bretagne Occidentale Access content directly
Journal Articles Discrete and Continuous Dynamical Systems - Series A Year : 2011

Recurrence for random dynamical systems

Abstract

This paper is a first step in the study of the recurrence behavior in random dynamical systems and randomly perturbed dynamical systems. In particular we define a concept of quenched and annealed return times for systems generated by the composition of random maps. We moreover prove that for super-polynomially mixing systems, the random recurrence rate is equal to the local dimension of the stationary measure.
Fichier principal
Vignette du fichier
marierousseau121009.pdf (204.66 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00399185 , version 1 (25-06-2009)
hal-00399185 , version 2 (12-10-2009)

Identifiers

Cite

Philippe Marie, Jerome Rousseau. Recurrence for random dynamical systems. Discrete and Continuous Dynamical Systems - Series A, 2011, 30 (1), pp.1-16. ⟨10.3934/dcds.2011.30.1⟩. ⟨hal-00399185v2⟩
182 View
806 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More